Géométrie algébrique
Une surface d'Enriques sans point sur ((t))
[An Enriques surface without a rational point over ((t))]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 51-54.

We give an explicit example of an Enriques surface without a rational point over ((t)).

Nous donnons un exemple explicite de surface d'Enriques sans point sur ((t)).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.10.031
Lafon, Guillaume 1

1 École normale supérieure, 45, rue d'Ulm 75005 Paris, France
@article{CRMATH_2004__338_1_51_0,
     author = {Lafon, Guillaume},
     title = {Une surface {d'Enriques} sans point sur $ \mathbb{C}\mathrm{((t))}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {51--54},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.10.031/}
}
TY  - JOUR
AU  - Lafon, Guillaume
TI  - Une surface d'Enriques sans point sur $ \mathbb{C}\mathrm{((t))}$
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 51
EP  - 54
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.10.031/
DO  - 10.1016/j.crma.2003.10.031
LA  - fr
ID  - CRMATH_2004__338_1_51_0
ER  - 
%0 Journal Article
%A Lafon, Guillaume
%T Une surface d'Enriques sans point sur $ \mathbb{C}\mathrm{((t))}$
%J Comptes Rendus. Mathématique
%D 2004
%P 51-54
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.10.031/
%R 10.1016/j.crma.2003.10.031
%G fr
%F CRMATH_2004__338_1_51_0
Lafon, Guillaume. Une surface d'Enriques sans point sur $ \mathbb{C}\mathrm{((t))}$. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 51-54. doi : 10.1016/j.crma.2003.10.031. http://www.numdam.org/articles/10.1016/j.crma.2003.10.031/

[1] Barth, W.; Peters, C.; Van de Ven, A. Compact complex algebraic surfaces, Ergeb. Math. Grenzgeb., Folge 3, vol. 4, Springer-Verlag, 1984

[2] Beauville, A. Surfaces algébriques complexes, Astérisque, Volume 54 (1978)

[3] Colliot-Thélène, J.-L.; Skorobogatov, A.N.; Swinnerton-Dyer, Sir Peter Double fibers and double covers: paucity of rational points, Acta Arith., Volume LXXIX (1997) no. 2

[4] Correspondance Grothendieck–Serre (Colmez, P.; Serre, J.-P., eds.), Soc. Math. France, 2001

[5] Graber, T.; Harris, J.; Mazur, B.; Starr, J. Rational connectivity and sections of families over curves (arXiv:) | arXiv

[6] Serre, J.-P. Lie Algebras and Lie Groups, Lecture Notes in Math., vol. 1500, Springer-Verlag, 1992

[7] Ueno, K. Classification Theory of Algebraic Surfaces and Compact Complex Spaces, Lecture Notes in Math., vol. 439, Springer-Verlag, 1975

Cited by Sources: